# SDR ASOA20131017256

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 35,014 hours, 26,164 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526855006
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SHEAR TIE AT FRAME 24 BETWEEN STRINGERS 18-19R WAS FOUND TO BE CRACKED.  MAINTENANCE R & R THE SHEAR TIE IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
